# SDR 29GA91279070111A

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 15,153 hours, 19,664 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1013890235
- Part serial: 75471093
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOTICED THE RT ENGINE OIL PRESSURE WAS BELOW 90 PSI, ALL OTHER ENGINE INDICATIONS WERE NORMAL.  ADVISED ATC OF THE DIVERSION AND DECLARED AN EMERGENCY.  LANDED WITHOUT FURTHER INCIDENT.  R & R RT ENGINE OIL PRESSURE TRANSDUCER.
